# SDR NX4R2011110100023

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: General aviation
- Aircraft: N440ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10494
- Aircraft time: 3,797 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE AILERON PRIMARY CABLE, PN-0510105-360, WAS FOUND WORN AND FRAYED WHERE IT PASSES THROUGH THE SMALL NYLON PULLEYS AT FS 65.33.
